# SDR USAA2013112500023

- Difficulty date: November 18, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N938UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- Aircraft time: 62,781 hours, 23,794 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141N5160U3
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK CRACK ON INTERCOSTAL BETWEEN BS 345 TO BS 365, RBL 44.  REPLACED INTERCOSTAL BETWEEN BS 345 TO BS 365, RBL 44 IAW B757 SRM 51-40-02.
